# SDR REXA201211061463

- Difficulty date: October 24, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN WEB OF FLOORBEAM AT FS 280 BY LOWER CAP AT LBL 14 AND RBL 14.  ALSO FOUND 1 EACH OVERSIZE HOLE IN THE O/B ATTACH CLIP ON LEFT BL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-171 REVISION D.
